# SDR YENA201704270314

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 29,965 hours, 18,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR INDICATED OPEN AT FL LEVEL 380,  WARNING WENT AWAY SUBSEQUENTLY.  ADJUSTED THE AFT SERVICE DOOR WARNING SENSOR, MEASURED IN LIMTS IAW FIM 52-42-00-810-803-A, OPS CHECKED GOOD.
